Lineare Scharen geodätischer Linien

Paul Stäckel

Mathematische Annalen (1903)

  • Volume: 56, page 501-506
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Stäckel, Paul. "Lineare Scharen geodätischer Linien." Mathematische Annalen 56 (1903): 501-506. <>.

author = {Stäckel, Paul},
journal = {Mathematische Annalen},
pages = {501-506},
title = {Lineare Scharen geodätischer Linien},
url = {},
volume = {56},
year = {1903},

AU - Stäckel, Paul
TI - Lineare Scharen geodätischer Linien
JO - Mathematische Annalen
PY - 1903
VL - 56
SP - 501
EP - 506
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.